# SDR AALA201603159016

- Difficulty date: March 11, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 41,136 hours, 26,903 cycles
- Engine: Cfmint CFM565B6
- Engine time: 44,432 hours, 23,934 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G03
- Part serial: 779815
- Condition: Odor
- Location: Nr 2
- Part time: 44,432 hours, 23,934 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  INBD FLIGHT ATTENDANT REPORTED NOXIOUS CHEMICAL ODOR THROUGHOUT CABIN ON LANDING.  REPLACED NR 2 ENG IAW JC 26L40071001.
